RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 2, Pages 307–318 (Mi msb5568)  

This article is cited in 2 scientific papers (total in 2 papers)

On the coverings of the plane

A. Alexandroff


Full text: PDF file (1347 kB)

Bibliographic databases:
Received: 01.12.1935

Citation: A. Alexandroff, “On the coverings of the plane”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937), 307–318

Citation in format AMSBIB
\Bibitem{Ale37}
\by A.~Alexandroff
\paper On the coverings of the plane
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 2
\pages 307--318
\mathnet{http://mi.mathnet.ru/msb5568}
\zmath{https://zbmath.org/?q=an:0017.32902}


Linking options:
  • http://mi.mathnet.ru/eng/msb5568
  • http://mi.mathnet.ru/eng/msb/v44/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Meziani, A, “Infinitesimal bendings of homogeneous surfaces with nonnegative curvature”, Communications in Analysis and Geometry, 11:4 (2003), 697  isi
    2. Meziani, A, “Infinitesimal bendings of high orders for homogeneous surfaces with positive curvature and a flat point”, Journal of Differential Equations, 239:1 (2007), 16  crossref  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:221
    Full text:144

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020